CSpace
ON LOWER BOUNDS FOR A CLASS OF QUADRATIC-0, 1 PROGRAMS
ASSAD, AA; XU, WX
1985-12-01
Source PublicationOPERATIONS RESEARCH LETTERS
ISSN0167-6377
Volume4Issue:4Pages:175-180
Language英语
WOS Research AreaOperations Research & Management Science
WOS SubjectOperations Research & Management Science
WOS IDWOS:A1985AYG9300006
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28136
Collection中国科学院数学与系统科学研究院
Corresponding AuthorASSAD, AA
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ASSAD, AA,XU, WX. ON LOWER BOUNDS FOR A CLASS OF QUADRATIC-0, 1 PROGRAMS[J]. OPERATIONS RESEARCH LETTERS,1985,4(4):175-180.
APA ASSAD, AA,&XU, WX.(1985).ON LOWER BOUNDS FOR A CLASS OF QUADRATIC-0, 1 PROGRAMS.OPERATIONS RESEARCH LETTERS,4(4),175-180.
MLA ASSAD, AA,et al."ON LOWER BOUNDS FOR A CLASS OF QUADRATIC-0, 1 PROGRAMS".OPERATIONS RESEARCH LETTERS 4.4(1985):175-180.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ASSAD, AA]'s Articles
[XU, WX]'s Articles
Baidu academic
Similar articles in Baidu academic
[ASSAD, AA]'s Articles
[XU, WX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ASSAD, AA]'s Articles
[XU, WX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.